RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Savenkova, Alesya Evgenevna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:1278
Abstract pages:964
Full texts:453
References:191
Birth date: 17.12.1988
E-mail:
Keywords: nonlocal proplems.

Subject:

nonlocal proplems.

   
Main publications:
  1. Savenkova A. E., “Ob odnoi obratnoi zadache dlya uravneniya kolebaniya struny”, Sam-Diff-2011, Univers-grupp, 2011, 102

http://www.mathnet.ru/eng/person72322
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. L. S. Pul'kina, A. E. Savenkova, “A problem with a nonlocal with respect to time condition for multidimensional hyperbolic equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 10,  41–52  mathnet; Russian Math. (Iz. VUZ), 60:10 (2016), 33–43  isi  scopus
2. L. S. Pulkina, A. E. Savenkova, “A problem with nonlocal integral condition of the second kind for one-dimensional hyperbolic equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 20:2 (2016),  276–289  mathnet  zmath  elib
3. L. S. Pulkina, A. E. Savenkova, “A problem with second kind integral conditions for hyperbolic equation”, Vestnik SamU. Estestvenno-Nauchnaya Ser., 2016, 1-2,  33–45  mathnet  elib
2015
4. A. E. Savenkova, “On one problem with dynamic nonlocal condition for a hyperbolic equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2015, 3(125),  44–52  mathnet  elib
2014
5. A. E. Savenkova, “Inverse problem with integral overdetermination condition for a hyperbolic equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2014, 3(114),  83–92  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021